# SDR PIDA07002

- Difficulty date: January 24, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT BS 760 JUST AFT OF THE L2 DOOR.  REPAIRED PER SRM 53-00-01 REPAIR 3.
